# SDR CHQA20140827269

- Difficulty date: August 27, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N295SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145513
- Aircraft time: 31,011 hours, 28,100 cycles
- Engine: Rroyce AE3007A13
- Engine time: 30,324 hours, 24,430 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bracket
- Part number: 14527694001
- Condition: Chafed
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE LT EMER EXIT DOOR WAS FOUND TO BE CHAFED & BENT ON THE BRACKET ON THE AFT SIDE.  THE DOOR WAS REPAIRED IAW ETD 2014-145-073270.
